MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.212 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE S; HIP DELTA CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.212 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE S; HIP DELTA CERAMIC BALL HEAD
Model Number 01.29.212
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6)2023 lot 2217243: (b)(4) items manufactured and released on 18-oct-2022.Expiration date: 2027-10-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other device involved: liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k122641) lot 2246667: (b)(4) items manufactured and released on 30-jan-2023.Expiration date: 2028-01-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
After the primary hip surgery, in post-op recovery, the patient suffered a joint luxation.The surgeon revised the cup, liner, and head.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER 01.29.212 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE S
Common Device Name
HIP DELTA CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17036591
Report Number3005180920-2023-00380
Device Sequence Number12520227
Product Code LZO
UDI-Device Identifier07630030809231
UDI-Public07630030809231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.212
Device Catalogue Number01.29.212
Device Lot Number2217243
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale